Journal article icon

Journal article

REGULAR AND IRREGULAR ORBITS IN GALACTIC BARS

Publication status:
Published

Actions


Authors


Journal:
Monthly Notices of the Royal Astronomical Society
Volume:
201
Issue:
1
Pages:
1-14
Publication date:
1982-01-01
ISSN:
0035-8711
Source identifiers:
211631
Pubs id:
pubs:211631
UUID:
uuid:e7240517-c7dc-4c3b-9dfa-f21850797ca7
Local pid:
pubs:211631
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP